# SDR FDEA202511042123

- Difficulty date: November 4, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 25,407 hours, 9,759 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T177056G
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP O/B ACTUATOR AFT FAIRING DENTED.   REPAIRED W/H WING I/B FLAP O/B ACTUATOR AFT FAIRING SKIN DENTED DAMGAGE   (MPN:113T1770-56G CPN:5721384) IN REF TO B767 SRM 57-53--70-2R FIG. 201 RPR NR 1 SHEET:4.
